# SDR AALA202206014946

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 59,963 hours, 34,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR TOP HINGE BRACKET WORN. DOOR HARD TO CLOSE. REPLACED L1 DOOR UPPER SUPPORT ARM FITTING FRAME SIDE PER AMM 52-11-12-400-001-A.
